# SDR LR7A05113

- Difficulty date: September 20, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 36,329 hours, 21,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 3675841
- Condition: Cracked
- Location: Fs 921.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED "A" CHECK PER JOB CARD HA1200, FOUND LT FS 921.5 GUSSET CRACKED AT LBL 61.5, , WL 270.  REPLACED GUSSET IAW SRM SMP 583 51-10 AND 51-70, LP 17758, ITEM M4.
